loading... close

Hi been on tomoxifen now on letrozole. Ha ring a lot of water infections got to go for scan on kidneys eney body what's been same

Thumb avatar default
Asked by

anonymous

Learning About Breast Cancer 4 months
Topics
 
  • Betti A Profile
    anonymous
    Survivor since 2013
    I'm not totally sure what you are asking. If I'm reading it correctly you are saying you are having problems with your kidneys due to the meds. you're on? I've been on Letrozole for 4 years now and haven't had any kidney issues.
    4 months Comment Flag
  • André Roberts Profile
    anonymous
    Stage 1 Patient
    I too am confused by your question. After having chemo and starting tamoxifen I ended up having vaginal infections. I never had any in the past. My gyne said it was due to drastic hormone changes. After a year or so, I haven't gotten another one. Prayers to you.
    4 months Comment Flag

Educational Video

Personal Story

  • No related Story

Related Topics

    There are no topics for this question

Looking for another topic?
Use the search box in the top right.

Footer 2

Inspire hope by becoming an advocate for breast cancer prevention.

spread the word